# SDR CALA2015030993397

- Difficulty date: February 25, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FRAME 68 INBD & FWD OF AFT GIRT BAR FITTING CORROSION AT 7 LOCATIONS.  R & R R2 DOOR SILL IAW SRM 51-42-11.
